# SDR 2010F00050

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 8,862 hours, 5,360 cycles
- Engine: Allsn AE3007C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Indicator
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL410 LT TR "ARM" AND "UNLOCK" LIGHTS ILLUMINATED, NO CAS MESSAGE.  WITH THE STOW SWITCH IN "EMER STOW", THE "UNLOCK" LIGHT CYCLED ON/OFF EVERY 4-5 MINUTES.
